# SDR USAA2013052800007

- Difficulty date: May 25, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 33,717 hours, 22,435 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3778
- Condition: Inoperative
- Location: Cabin
- Part time: 40,627 hours, 15,083 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS TEST FAILED DURING GOGO INSTALL CLOSE-UP.  REPLACED POWER SUPPLY UNIT IAW AMM 33-52-38-000-00-2A AND 33-51-38-400-001-2A.
